# SDR CALA2025111411200

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N47357
- Make and model: Boeing 737-8
- Aircraft serial: 67633
- Aircraft time: 2,870 hours, 988 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXCESSIVE DOOR SLIDE MATERIAL SHOWING.   INSPECTED SLIDE IAW AMM 25-66-01, NO DEFECTS FOUND, SLIDE WITHIN AMM PARAMETERS, OK TO CONTINUE
